Will Topical Antibiotics Affect the Candida in Your Body?
Since antibiotics are a common cause of Candida, will topical antibiotics affect the candida in your body? If you have an eye infection and the milder non-antibiotic solution does not do any good, you have to take a topical antibiotic ointment (chloramphenicol) for eye infection.
Some people say it will not affect your candida, but some others say the opposite. But according to some trusted sites on Candida, topical antibiotics is one the factors involved in the spread of Candidiasis, while other factors include pregnancy, diabetes mellitus, oral contraceptives or antibiotics, douches, perfumed feminine hygiene sprays, topical antibiotics, steroid medicines and weakened or compromised immune systems.
And, according to netdoctor.com, Chloramphenicol is known as a broad-spectrum antibiotic, which means it is effective against infections caused by a wide variety of bacteria. Chloramphenicol works by preventing bacteria from producing proteins that are essential to them. Without these proteins the bacteria cannot grow, replicate and increase in numbers. Chloramphenicol therefore controls the numbers of bacteria causing an infection, and the remaining bacteria die or is killed by the body’s immune system. This treats the infection.
However you still have to treat that eye infection, so the best thing to do before your eye infection is healed, you can take an extra strong probiotic a day. It is recommended to take a high potency and high quality probiotic that contains Lactobacillus, Bifobacterium and Acidodophilus. Probiotics are a category of dietary supplements consisting of beneficial microorganisms that aid in recolonization of intestinal bacteria. And, back to the ointment, make sure there’s none on your hands when you eat or prepare food.
Source by Angie Lindsey